It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I want to start taking fish oil. I have heard diarrehea is one of the side effects. Is this true. Does it effect alot of people this way. My doctor upped my Lipitor and that gave me diarrehea. He put me back to 10 mgs. Don't have a problem with that.He had me try Zocor and quess what--that constipated me so bad that I got off of that. So, as you can see medicines tend to bother me that way. Would it be better to take the fish oil in capsule form? Would that have less side effects than the straight oil? Any other things that you recommend to take. I want to get off the Statins if I can start to lower it with other things. Would appreciate your help. My last report was still too high on the Lipitor and my doctor wants to add more medicine and I don't want to: Cholesterol 286, triglyceride 135; HDL 106; VLDL 27; and LDL 153. I realize that my LDL is high, but the rest are pretty good.





All times are GMT -7. The time now is 01:32 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!